# SDR CALA2021121002331

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 51,176 hours, 18,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Sta967-986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON THE SURFACE OF FLOOR SUPPORT TRACK AT STA 967 THRU STA 986.5 AT APPROXIMATELY RBL15 IN AFT CABIN (REF. AAR NR 99917 115). REMOVED AND REPLACED (1EA) FLOOR SUPPORT ON BS 967 TO 986.5 RBL1 5 IAW B737-800 SRM 51-40-02 (WORK ACCOMPLISHED BY V916729 AND AA R QC V895387).
